# SDR DALA2015122707730

- Difficulty date: December 26, 2015
- Submitted: December 27, 2015
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 2,941 hours, 1,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 2C.  MAINTENANCE SECURED CONNECTOR, OPS CKS GOOD.
